# SDR AALA20061284

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHT AT SEAT 33B GAS LENS BROKEN.  REPLACED LENS FOR OVERHEAD EMERGENCY LIGHT AT SEAT 33B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
